RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1964, Volume 158, Number 4, Pages 788–789 (Mi dan30169)  

MATHEMATICS

One-to-one mappings on metric spaces

V. V. Proizvolov

Lomonosov Moscow State University

Full text: PDF file (348 kB)

Document Type: Article
Presented: P. S. Aleksandrov
Received: 17.04.1964

Citation: V. V. Proizvolov, “One-to-one mappings on metric spaces”, Dokl. Akad. Nauk SSSR, 158:4 (1964), 788–789

Citation in format AMSBIB
\Bibitem{Pro64}
\by V.~V.~Proizvolov
\paper One-to-one mappings on metric spaces
\jour Dokl. Akad. Nauk SSSR
\yr 1964
\vol 158
\issue 4
\pages 788--789
\mathnet{http://mi.mathnet.ru/dan30169}


Linking options:
  • http://mi.mathnet.ru/eng/dan30169
  • http://mi.mathnet.ru/eng/dan/v158/i4/p788

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:13
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019